MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418140-J
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system and (2) two ovation ix iliac limbs to treat an abdominal aortic aneurysm (aaa).Approximately (4) four months post initial procedure, a right common iliac occlusion that caused the graft to shut down on the right was identified during a routine follow-up.A re-intervention was performed, the physician elected to balloon the bilateral limbs at the divider to extended both limbs proximally to the rings.The physician also implanted (2) two ovation ix iliac limbs.The final patient status was reported as being good.(reported under mfr # 3008011247-2021-00071).Approximately two (2) months post reintervention, it was identified at routine follow-up that the right common iliac had become occluded once more.The physician elected to aspirate using a penumbra lightning 12 (non-endologix).Additionally, two (2) atrium (non-endologix) balloon expandable ptfe covered stents were placed to the ring and a extending the limb.The results were good and the patient was reported to be well.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical imaging received by endologix shows the re-occlusion at the right limb stent is confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure, or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12469125
Report Number3008011247-2021-00109
Device Sequence Number4892534
Product Code MIH
UDI-Device IdentifierM701TVIL1418140J1
UDI-Public+M701TVIL1418140J1/$$3230917FS09152027Y
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Model NumberTV-IL1418140-J
Device Catalogue NumberTV-IL1418140-J
Device Lot NumberFS091520-27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS102720-31); OVATION IX EXTENDER (LN FS033120-29); OVATION IX ILIAC LIMB (LN FS071720-11); OVATION IX ILIAC LIMB (LN FS090920-09); OVATION IX ILIAC LIMB (LN FS091520-05); OVATION PRIME FILL POLYMER (LN FF091120-01); ALTO MAIN BODY (LN FS102720-31); OVATION IX EXTENDER (LN FS033120-29); OVATION IX ILIAC LIMB (LN FS071720-11); OVATION IX ILIAC LIMB (LN FS090920-09); OVATION IX ILIAC LIMB (LN FS091520-05); OVATION PRIME FILL POLYMER (LN FF091120-01)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR